Chair of Applied Mathematics (170)
Organisational unit: Chair
Research output
- 1987
- Published
On groups of nonplanar, locally finite graphs of finite genus
Seifter, N. & Imrich, W., 1987, In: Glasnik matematički.Research output: Contribution to journal › Article › Research › peer-review
- 1986
- Published
A note on infinite transitive graphs
Seifter, N., 1986, In: Discrete mathematics.Research output: Contribution to journal › Article › Research › peer-review
- Published
Automorphism groups of nonplanar, infinite graphs of finite genus
Seifter, N., 1986, Graph theory (Dubrovnik, 1985).Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research
- 1985
- Published
Periodic Points of Continuous Mappings of Trees
Imrich, W. & Kalinowski, R., 1 Jan 1985, In: North-Holland Mathematics Studies. 115, C, p. 447-460 14 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Periodic Points of small Periods of Continuous Mappings of Trees
Imrich, W., 1 Jan 1985, In: North-Holland Mathematics Studies. 115, C, p. 443-446 4 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Fixed points, fixed ends and groups of graphs
Seifter, N., 1985, In: Glasnik matematički.Research output: Contribution to journal › Article › Research › peer-review
- Published
The action of nilpotent groups on infinite graphs
Seifter, N., 1985, In: Monatshefte für Mathematik.Research output: Contribution to journal › Article › Research › peer-review
- 1984
- Published
Grushko's theorem
Imrich, W., Nov 1984, In: Archiv der Mathematik. 43, 5, p. 385-387 3 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Explicit construction of regular graphs without small cycles
Imrich, W., Mar 1984, In: Combinatorica. 4, 1, p. 53-59 7 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On optimal embeddings of metrics in graphs
Imrich, W., Simões-Pereira, J. M. S. & Zamfirescu, C. M., Feb 1984, In: Journal of Combinatorial Theory, Series B. 36, 1, p. 1-15 15 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On Automorphisms of Graphs with Forbidden Subgraphs
Imrich, W., 1 Jan 1984, In: North-Holland Mathematics Studies. 87.1984, C, p. 183-188 6 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Erratum to: "On convertible (0,1)-matrices''
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191Research output: Contribution to journal › Article › Research › peer-review
- Published
On automorphisms of infinite graphs with forbidden subgraphs
Seifter, N., 1984, In: Combinatorica.Research output: Contribution to journal › Article › Research › peer-review
- Published
Some properties of the permanent of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223Research output: Contribution to journal › Article › Research › peer-review
- Published
Upper bounds for permanents of $(1,-1)$-matrices
Seifter, N., 1984, In: Israel journal of mathematics.Research output: Contribution to journal › Article › Research › peer-review
- 1983
- Published
Trees and length functions on groups
Imrich, W. & Schwarz, G., 1 Jan 1983, In: North-Holland Mathematics Studies. 75, C, p. 347-359 13 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Automorphisms of infinite graphs
Seifter, N., 1983, In: Graphs and combinatorics .Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- 1979
- Published
On the number of subgroups of given index in the modular group
Godsil, C., Imrich, W. & Razen, R., Dec 1979, In: Monatshefte für Mathematik. 87, 4, p. 273-280 8 p.Research output: Contribution to journal › Article › Research › peer-review